Diskretnaya Matematika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2019, Volume 31, Issue 3, Pages 114–127 (Mi dm1582)  

This article is cited in 1 scientific paper (total in 1 paper)

Asymptotics with remainder term for moments of the total cycle number of random $A$-permutation

A. L. Yakymiv

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

Abstract: We consider the set of $n$-permutations with cycle lengths belonging to some fixed set $A$ of natural numbers (so-called $A$-permutations). Let random permutation $\tau_n$ be uniformly distributed on this set. For some class of sets $A$ we find the asymptotics with remainder term for moments of total cycle number of $\tau_n$.

Keywords: random $A$-permutations, the total number of cycles, the number of cycles of fixed length.

DOI: https://doi.org/10.4213/dm1582

Full text: PDF file (481 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2021, 31:1, 51–60

Bibliographic databases:

UDC: 519.212.2
Received: 08.06.2019

Citation: A. L. Yakymiv, “Asymptotics with remainder term for moments of the total cycle number of random $A$-permutation”, Diskr. Mat., 31:3 (2019), 114–127; Discrete Math. Appl., 31:1 (2021), 51–60

Citation in format AMSBIB
\Bibitem{Yak19}
\by A.~L.~Yakymiv
\paper Asymptotics with remainder term for moments of the total cycle number of random $A$-permutation
\jour Diskr. Mat.
\yr 2019
\vol 31
\issue 3
\pages 114--127
\mathnet{http://mi.mathnet.ru/dm1582}
\crossref{https://doi.org/10.4213/dm1582}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=866880}
\elib{https://elibrary.ru/item.asp?id=46756477}
\transl
\jour Discrete Math. Appl.
\yr 2021
\vol 31
\issue 1
\pages 51--60
\crossref{https://doi.org/10.1515/dma-2021-0005}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000621785400005}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85101549787}


Linking options:
  • http://mi.mathnet.ru/eng/dm1582
  • https://doi.org/10.4213/dm1582
  • http://mi.mathnet.ru/eng/dm/v31/i3/p114

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. L. Yakymiv, “Dispersiya chisla tsiklov sluchainoi $A$-podstanovki”, Diskret. matem., 32:3 (2020), 135–146  mathnet  crossref  mathscinet
  • Дискретная математика
    Number of views:
    This page:208
    References:15
    First page:17

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021